MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32337
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the distal part of the suture broke and was unable be removed.A stenosed target lesion was located at mildly tortuous and moderately calcified biliary tract.A vtcb/8.3 flexima was selected for used.The catheter was attempted to withdraw after few days of drainage.During withdrawal, it was reported that the distal part of the catheter locking string was unable to be removed.It was remained inside the patient's body.There were no patient's complications reported.
 
Event or Problem Description
It was reported that the distal part of the suture broke and was unable be removed.A stenosed target lesion was located at mildly tortuous and moderately calcified biliary tract.A vtcb/8.3 flexima was selected for used.The catheter was attempted to withdraw after few days of drainage.During withdrawal, it was reported that the distal part of the catheter locking string was unable to be removed.It was remained inside the patient's body.There were no patient's complications reported.It was further reported that there were no additional interventions done to removed the disconnected suture.The patient's condition post-procedure was stable.
 
Additional Manufacturer Narrative
This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/17/2018 10:09 am ct.The report number is being corrected from: 2134265-2018-64297 to: 2134265-2018-62215.
 
Event or Problem Description
It was reported that the distal part of the suture broke and was unable be removed.A stenosed target lesion was located at mildly tortuous and moderately calcified biliary tract.A vtcb/8.3 flexima was selected for used.The catheter was attempted to withdraw after few days of drainage.During withdrawal, it was reported that the distal part of the catheter locking string was unable to be removed.It was remained inside the patient's body.There were no patient's complications reported.It was further reported that there were no additional interventions done to removed the disconnected suture.The patient's condition post-procedure was stable.Device evaluated by mfr: the device was returned for analysis.Visual inspection revealed that the proximal section (pigtail) was found to be buckled/accordion and the suture string was returned broken.No other anomalies or damages were encountered.

Brand Name
FLEXIMA
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7995731
Report Number2134265-2018-62215
Device Sequence Number18882391
Product Code FGE
UDI-Device Identifier08714729454953
UDI-Public08714729454953
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K023870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2021
Device Model Number32337
Device Catalogue Number32337
Device Lot Number0022043560
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2018
Initial Date Received by Manufacturer 10/18/2018
Supplement Date Received by Manufacturer10/18/2018
12/06/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date11/09/2018
01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR